| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 37-40


P. Pandian
      Multi-objective programming approach for fuzzy linear programming problems
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1811-1817
      https://doi.org/10.12988/ams.2013.13165

Muhafzan, Ilfa Stephane
      On stabilization of positive linear systems
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1819-1824
      https://doi.org/10.12988/ams.2013.13166

Wan Muhamad Amir W Ahmad, Nor Azlida Aleng, Nurfadhlina Abdul Halim
      Male and female differences in the high density lipoprotein (HDL) and progression of diabetic disease in coronary heart disease patients
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1825-1838
      https://doi.org/10.12988/ams.2013.13167

Nur Chamidah, Toha Saifudin
      Estimation of children growth curve based on kernel smoothing in multi-response nonparametric regression
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1839-1847
      https://doi.org/10.12988/ams.2013.13168

Somchai Suk-In, Eckart Schulz
      Wavelet-Galerkin solution of a partial differential equation with nonlinear viscosity
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1849-1880
      https://doi.org/10.12988/ams.2013.13169

Mohammadreza Askaripour Lahiji, Zainal Abdul Aziz, Mahdi Ghanbari, Hassan Panj Mini
      A note on fourth-order time stepping for stiff PDE via spectral method
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1881-1889
      https://doi.org/10.12988/ams.2013.13170

Prasit Cholamjiak
      A projection method for relatively nonexpansive mappings in Banach spaces
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1891-1899
      https://doi.org/10.12988/ams.2013.13171

Prasit Cholamjiak
      On Ishikawa-type iteration with errors for a continuous real function on an arbitrary interval
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1901-1907
      https://doi.org/10.12988/ams.2013.13172

Venkanagouda M. Goudar, K. B. Manjunath Prasad
      Semirelib graph of a planar graph
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1909-1915
      https://doi.org/10.12988/ams.2013.13173

Abdelfattah Mustafa, Adel A. El-Faheem
      Addendum to "Reliability Equivalence Factors of a General Parallel System with Mixture of Lifetimes",
      Applied Mathematical Sciences, Vol. 6, 2012, no. 76, 3769-3784
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1917-1927
      https://doi.org/10.12988/ams.2013.13174

Daiheng Ni
      A unified perspective on traffic flow theory. Part I: The field theory
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1929-1946
      https://doi.org/10.12988/ams.2013.13175

Daiheng Ni
      A unified perspective on traffic flow theory. Part II: The unified diagram
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1947-1963
      https://doi.org/10.12988/ams.2013.13176

Daiheng Ni, Haizhong Wang
      A unified perspective on traffic flow theory. Part III: Validation and benchmarking
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1965-1982
      https://doi.org/10.12988/ams.2013.13177

Ibrahim Yusuf, Bashir Yusuf
      Evaluation of reliability characteristics of two dissimilar network flow systems
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 1983-1999
      https://doi.org/10.12988/ams.2013.13178

S. Shenbaga Ezhil, C. Vijayalakshmi
      Analysis of a mixed inter programming model for microarray data classification
      Appl. Math. Sci., Vol. 7, 2013, no. 37-40, 2001-2005
      https://doi.org/10.12988/ams.2013.13179


Journals | Books | Author guidelines